# SDR SWIA201439572

- Difficulty date: October 19, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 34,176 hours, 47,592 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR IN THE COCKPIT COMING FROM THE F/O'S SIDE ON TAXI OUT.  NO SIGN OF SMOKE JUST AN ELECTRICAL ODOR.  RETURNED TO THE GATE.  REMOVED AND REPLACED FEEDER RELAY IN APU RELAY BOX IAW AMM. OPS CHECKED GOOD.
